# SDR 2002UALA00415

- Difficulty date: March 12, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 37,624 hours, 26,107 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT EDGE DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
